Analytic functions in a lacunary end of a Riemann surface
Annales de l'Institut Fourier, Volume 25 (1975) no. 3-4, pp. 353-379.

Let G be an end of a Riemann surface with null boundary and let G be a lacunary end with a closed set F=G-G . We study minimal functions in G and G to show that G and G have similar properties if F is thinly distributed on the ideal boundary. We discuss the behaviour of analytic functions in G and relation between the existence of analytic functions of some classes in G and the structure of Martin’s boundary points over the end G. Also we show that the existence of complicated Martin’s boundary points allows only violent analytic functions to exist in G , if F is very thin at the ideal boundary of R.

Soient G un “end” d’une surface de Riemann parabolique R et G un “end” lacunaire à l’ensemble fermé F=G-G . On étudie des fonctions minimales dans G et G , et on montre que G et G jouissent des propriétés similaires lorsque F est distribué effilément sur la frontière idéale. On discute le comportement de fonctions analytiques dans G , la relation entre l’existence de fonctions analytiques de certaines classes dans G , et la structure des points de la frontière de R.S. Martin sur l’“end” G. On montre aussi que l’existence des points compliqués de la frontière de R.S. Martin ne permet que des fonctions analytiques violentes à exister dans G si F est très effilé à la frontière idéale de R.

@article{AIF_1975__25_3-4_353_0,
     author = {Kuramochi, Zenjiro},
     title = {Analytic functions in a lacunary end of a {Riemann} surface},
     journal = {Annales de l'Institut Fourier},
     pages = {353--379},
     publisher = {Institut Fourier},
     volume = {25},
     number = {3-4},
     year = {1975},
     doi = {10.5802/aif.589},
     zbl = {0303.30012},
     mrnumber = {55 #5854},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.589/}
}
TY  - JOUR
AU  - Kuramochi, Zenjiro
TI  - Analytic functions in a lacunary end of a Riemann surface
JO  - Annales de l'Institut Fourier
PY  - 1975
DA  - 1975///
SP  - 353
EP  - 379
VL  - 25
IS  - 3-4
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.589/
UR  - https://zbmath.org/?q=an%3A0303.30012
UR  - https://www.ams.org/mathscinet-getitem?mr=55 #5854
UR  - https://doi.org/10.5802/aif.589
DO  - 10.5802/aif.589
LA  - en
ID  - AIF_1975__25_3-4_353_0
ER  - 
%0 Journal Article
%A Kuramochi, Zenjiro
%T Analytic functions in a lacunary end of a Riemann surface
%J Annales de l'Institut Fourier
%D 1975
%P 353-379
%V 25
%N 3-4
%I Institut Fourier
%U https://doi.org/10.5802/aif.589
%R 10.5802/aif.589
%G en
%F AIF_1975__25_3-4_353_0
Kuramochi, Zenjiro. Analytic functions in a lacunary end of a Riemann surface. Annales de l'Institut Fourier, Volume 25 (1975) no. 3-4, pp. 353-379. doi : 10.5802/aif.589. http://www.numdam.org/articles/10.5802/aif.589/

[1] Z. Kuramochi, On minimal points of Riemann surfaces, II, Hokkaido Math. J., II (1973), 139-175. | MR | Zbl

[2] M. Brelot, Sur le principe des singularités positives et la topologie de R. S. Martin., Ann. Univ. Grenoble, 23 (1948), 113-138. | Numdam | MR | Zbl

[3] Z. Kuramochi, Mass distributions on the ideal boundaries of abstract Riemann surfaces, 1., Osaka Math. J., 8 (1956), 119-137. | MR | Zbl

[4] M. Nakai, Green potential of Evans type on Royden's compactification of a Riemann surface, Nagoya Math. J., 24 (1964), 205-239. | MR | Zbl

[5] Z. Kuramochi, On the existence of functions of Evans's type, J. Fac. Sci. Hokkaido Univ., 19 (1965), 1-27. | MR | Zbl

[6] Z. Kuramochi. Analytic functions in a neighbourhood of boundary, Proc. Japan Acad., 51 (1975), 320-327. | MR | Zbl

[7] Z. Kuramochi. Analytic fonctions in a neighbourhood of irregular boundary points, Hokkado Math. J., V (1976). | Zbl

Cited by Sources: